# SDR CA980430030

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CONTROL TOWER INFORMED THE PILOT THAT THE LEFT MLG WAS DOWN.  AIRCRAFT RETURNED TO BLOCKS.  INVESTIGATION REVEALED THAT THE CROSS SHAFT WAS CRACKED AND DISTORTED.  REPLACED.
